A Factorization Method for the Solution of Constrained Linear Least Squares Problems Allowing Subsequent Data Changes.
Numerische Mathematik, Tome 31 (1978), pp. 431-463
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1978__31_132588,
author = {J. Stoer and K. Schittkowski},
title = {A {Factorization} {Method} for the {Solution} of {Constrained} {Linear} {Least} {Squares} {Problems} {Allowing} {Subsequent} {Data} {Changes.}},
journal = {Numerische Mathematik},
pages = {431--463},
year = {1978},
volume = {31},
zbl = {0378.65026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1978__31_132588/}
}
TY - JOUR AU - J. Stoer AU - K. Schittkowski TI - A Factorization Method for the Solution of Constrained Linear Least Squares Problems Allowing Subsequent Data Changes. JO - Numerische Mathematik PY - 1978 SP - 431 EP - 463 VL - 31 UR - http://geodesic.mathdoc.fr/item/NUMA_1978__31_132588/ ID - NUMA_1978__31_132588 ER -
%0 Journal Article %A J. Stoer %A K. Schittkowski %T A Factorization Method for the Solution of Constrained Linear Least Squares Problems Allowing Subsequent Data Changes. %J Numerische Mathematik %D 1978 %P 431-463 %V 31 %U http://geodesic.mathdoc.fr/item/NUMA_1978__31_132588/ %F NUMA_1978__31_132588
J. Stoer; K. Schittkowski. A Factorization Method for the Solution of Constrained Linear Least Squares Problems Allowing Subsequent Data Changes.. Numerische Mathematik, Tome 31 (1978), pp. 431-463. http://geodesic.mathdoc.fr/item/NUMA_1978__31_132588/